# SDR AALA202011249009

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 15,857 hours, 7,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.076 INCH CRACK ON SHEAR PLATE AT FR 69 PLUS 3.896 AND STR 23L IN AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW SRM A319 51-72-11-911-001, SRM 51-42-11-801 & DWG D53474180.
